# SDR UPS802627

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adj
- Location: Lt Mlg Door
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DOORS NOT LATCHED LIGHT REMAINED ON THROUGHOUT FLIGHT; CHECKLIST COMPLIED WITH; LT ALTERNATE MAIN GEAR DOOR WARNING LIGHT ILLUMINATED.  ADJUSTED LEFT MAIN GEAR DOOR PRELOAD PER MM 32-31-05, STEP 32.
